View Single Post
  #111  
Old 08-12-13, 12:10 PM
peripatetic peripatetic is offline
 
 

Join Date: Jul 2009
Location: .
Posts: 22,517
Blog Entries: 12
Thanks: 34,470
Thanked 34,026 Times in 15,406 Posts
peripatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond repute
Re: Do antipsychotics make ADHD worse or make stimulants work worse

Well, so it lasts a month and, if I recall correctly, invega (our name for zeplion) takes a bit to fully get out of system. So if today marks the first day you declined your injection, I think you'll know within one more month, roughly. You were on a pretty low dose though so maybe it'll be fully out of your system in another week or two.

Are you continuing the stimulants from the second doctor still?
Reply With Quote
The Following User Says Thank You to peripatetic For This Useful Post:
namazu (08-13-13)